# SDR WX0A071800

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S REPORT L2 DOOR GIRT BAR IS DIFFICULT TO ENGAGE & DISENGAGE.  CLEANED DEBRIS OUT OF GIRT BAR LATCH IAW AMM 25-62-01, OPERATIONS CHECKED GOOD.
